# SDR PLGA991216

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Connector
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4855 - DURING FLIGHT, THE RIGHT LOW PRESSURE BLEED VALVE WAS NOT FUNCTIONING AND STUCK OPEN.  AIRCRAFT RETURNED TO BOS.  AFTER TROUBLESHOOTING  MAINTENANCE, FOUND THE CONNECTOR AT THE RIGHT BLEED VALVE LOOSE.  THE CONNECTOR WAS RESECURED, REQUIRED OPERATIONAL CHECKS WERE PERFORMED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
